Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A general Wedderburn theorem

Author: Carl Faith
Journal: Bull. Amer. Math. Soc. 73 (1967), 65-67
MathSciNet review: 0202763
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, On the Morita theorems, mimeographed notes, University of Oregon, 1962.
  • 2. C. W. Curtis and I. Reiner, Representation theory of finite groups and associative algebras, Interscience, New York, 1962, p. 176, 405. MR 144979
  • 3. C. Faith, Noetherian simple rings, Bull. Amer. Math. Soc. 70 (1964), 730-731. MR 167500
  • 4. R. Hart, Simple rings with uniform right ideals, Proc. London Math. Soc. (to appear). MR 218390
  • 5. K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Science Reports, Tokyo Kyoiku Daigaku Sec. A (1958), 83-142. MR 96700
  • 6. M. A. Rieffel, A general Welderburn theorem, Proc. Nat. Acad. Sci. USA 54 (1965), 1513. MR 195897

Additional Information


American Mathematical Society